| Model Number |
VTICM5_13.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Cataract (1766); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that a 13.2mm, vticm5_13.2, -12.5/2.0/087 (sphere/cylinder/axis), implantable collamer lens was implanted into the patient's right eye (od) on (b)(6) 2023.Mild lens opacity (asc) was observed.Lens remains implanted.Reportedly, patient is very happy.Additional information has been requested but none has been forthcoming.
Additional Manufacturer Narrative
H6 - work order search: no similar complaint type events were reported for units within the same lot.Claim# (b)(4).
Additional Manufacturer Narrative
Corrected data: b5- the reporter indicated the surgeon implanted a 13.2mm vticm5_13.2 implantable collamer lens of diopter -12.50/2.0/087 (sphere/cylinder/axis) into the right eye (od) on (b)(6) 2023 as a replacement lens.The patient experienced a mild asc.The lens remains implanted and the problem was resolved.Reportedly "patient very happy." h6-health effect- impact code: "2199" should be removed and code "4614" should be added.Claim# (b)(4).